# SDR AALA20170415002

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 22,008 hours, 8,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 148285
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY FAILED 15 MIN CAPACITY TEST (MCM2908). REPLACED RT AFT EMERGENCY LIGHTS POWER SUPPLY IAW AMM 33-51-06. THE AIRCRAFT WAS NOT GROUNDED.
